Is it safe for a Tysabri drug holiday lasting 3 months for a 13 year old boy?
We must assume that the risks associated with discontinuing Tysabri for 3 months in a 13 year old boy is the same as the risks observed in adults; namely, there is an increased risk of his MS relapsing, although this risk is greatest between 3 and 6 months after stopping Tysabri. Much depends on the activity of his disease prior to starting Tysabri and your reasons for taking him off Tysabri for 3 months, since all risks must be considered in light of the potential benefits as well.
I hope this answers your question.
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.